# SDR COMA0160453

- Difficulty date: July 9, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 3,265 hours, 3,257 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 853D10011
- Part serial: 1206
- Condition: Jammed
- Part time: 3,265 hours, 3,257 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 16 DEGREES.REPLACED THE L/H #3 FLAP ACTUATOR.
